# SDR ASAA1048268

- Difficulty date: September 11, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N713AS
- Make and model: Boeing 737490
- Aircraft serial: 30161
- Aircraft time: 36,324 hours, 19,999 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Part number: 6546435339
- Part serial: 2514
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP LOWER SKIN PREVIOUS REPAIR IS DELAMINATED JUST ABOVE THE I/B EDGE OF NR 1 FAIRING.  REPAIRED SKIN.
